# SDR AALA982002

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20497511
- Condition: Malfunctioned
- Location: Nr 1 Pack
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 5 - DURING LEVEL OFF FL310, FLIGHT ATTENDANT REPORTED SMOKE THROUGHOUT CABIN.  FIRST OFFICER INVESTIGATED AND REPORTED IT SMELLED LIKE ELECTRICAL SMOKE.  CREW ACCOMPLISHED CHECKLIST AND RETURNED AND LANDED DFW WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TAKEN OUT OF SERVICE.  TROUBLE SHOOTING FOUND NR 1 PACK AS SOURCE OF ODOR.  REPLACED NUMBER ONE AIR CYCLE MACHINE AND AS A PRECAUTIONARY, REPLACED COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  AIRCRAFT WAS RETURNED TO SERVICE AFTER SUCCESSFUL FUNCTIONAL CHECK FLIGHT.  (M)
